# SDR ASOA20120905136

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 145844
- Aircraft time: 18,023 hours, 11,375 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 145690094105B
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE RT AILERON PCA BRACKET WITH DAMAGE TO THE LOBES OF THE BRACKET.  MX R & R THE PCA BRACKET IAW EC 5750-01077.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
